# SDR DALA2023111409381

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 136,541 hours, 20,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 DURING SVC CHECK FOUND EMERGENCY EXIT SIGNS ABOVE OVERWING EXIT DOORS INOP. CORRECTIVE ACTION: R/R BATTERY PACK (M1209) PER B767-300 AMM 33-51. OPS CHK GOOD. OK FOR SVC. (4459386)
